Just on meds and feeling better
Jun 16, 2013
I just found out I have AIDS. I have been on my meds for 30 days and I feel like a different person. My c4 counts are at 34. I have started to gain weight. My main concern is that I still have night sweats while I am sleeping. Can I feel this good so fast? From going to feeling week and sick?
Response from Dr. Fawcett
Thanks for writing. I am glad you are experiencing such relief from feeling weak and sick. HIV meds are powerful and can create all sorts of side-effects, many of which are unpleasant. My experience is that people have ups and downs on medications. Don't be discouraged if some days you feel less well. Your body is fighting hard to get the virus under control.
It is very helpful to share your experience with others. I would recommend joining a support group of some kind. Being connected to people on the same path is a powerful tool for wellness.
Take care, David
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Swollen Lymph Nodes?
- Is Tingling In Fingers An Early Sign Of HIV?
- Can U Get HIV From Blowjob From A Prostitute?
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Swollen Glands After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.